MathSciNet Relay Station
MathSciNet bibliographic data
MR2550698 35R11 (33E12 35S10)
Umarov, Sabir; Steinberg, Stanly Variable order differential equations with piecewise constant order-function and diffusion with changing modes. Z. Anal. Anwend. 28 (2009), no. 4, 431–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement